skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Spherically symmetric solutions in higher-derivative gravity

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1228719
Grant/Contract Number:  
FG02-13ER42020; SC0010813
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review. D, Particles, Fields, Gravitation and Cosmology
Additional Journal Information:
Journal Name: Physical Review. D, Particles, Fields, Gravitation and Cosmology Journal Volume: 92 Journal Issue: 12; Journal ID: ISSN 1550-7998
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Lü, H., Perkins, A., Pope, C. N., and Stelle, K. S. Spherically symmetric solutions in higher-derivative gravity. United States: N. p., 2015. Web. doi:10.1103/PhysRevD.92.124019.
Lü, H., Perkins, A., Pope, C. N., & Stelle, K. S. Spherically symmetric solutions in higher-derivative gravity. United States. doi:10.1103/PhysRevD.92.124019.
Lü, H., Perkins, A., Pope, C. N., and Stelle, K. S. Wed . "Spherically symmetric solutions in higher-derivative gravity". United States. doi:10.1103/PhysRevD.92.124019.
@article{osti_1228719,
title = {Spherically symmetric solutions in higher-derivative gravity},
author = {Lü, H. and Perkins, A. and Pope, C. N. and Stelle, K. S.},
abstractNote = {},
doi = {10.1103/PhysRevD.92.124019},
journal = {Physical Review. D, Particles, Fields, Gravitation and Cosmology},
number = 12,
volume = 92,
place = {United States},
year = {2015},
month = {12}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.92.124019

Citation Metrics:
Cited by: 29 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Benign vs. malicious ghosts in higher-derivative theories
journal, February 2005


Fate of singularities and horizons in higher derivative gravity
journal, October 2002


Gravitational Energy in Quadratic-Curvature Gravities
journal, August 2002


4-Dimensional black holes from Kaluza-Klein theories
journal, June 1988

  • Breitenlohner, Peter; Maison, Dieter; Gibbons, Gary
  • Communications in Mathematical Physics, Vol. 120, Issue 2
  • DOI: 10.1007/BF01217967

Static solutions for fourth order gravity
journal, November 2010


String-Generated Gravity Models
journal, December 1985


Collapse to black holes in Brans-Dicke theory. I. Horizon boundary conditions for dynamical spacetimes
journal, April 1995

  • Scheel, Mark A.; Shapiro, Stuart L.; Teukolsky, Saul A.
  • Physical Review D, Vol. 51, Issue 8
  • DOI: 10.1103/PhysRevD.51.4208

Instability of black holes in massive gravity
journal, July 2013


The Einstein Tensor and Its Generalizations
journal, March 1971

  • Lovelock, David
  • Journal of Mathematical Physics, Vol. 12, Issue 3
  • DOI: 10.1063/1.1665613

Black Holes in Higher Derivative Gravity
journal, April 2015


Interacting non-BPS black holes
journal, August 2011


Curvature squared terms and string theories
journal, June 1985


Interior Schwarzschild Solutions and Interpretation of Source Terms
journal, October 1960


Massive spin-2 fields on black hole spacetimes: Instability of the Schwarzschild and Kerr solutions and bounds on the graviton mass
journal, July 2013


Strings and other distributional sources in general relativity
journal, August 1987


Multi-black holes from nilpotent Lie algebra orbits
journal, August 2009


Renormalization of higher-derivative quantum gravity
journal, August 1977


Shortcuts to high symmetry solutions in gravitational theories
journal, October 2003


Classical gravity with higher derivatives
journal, April 1978

  • Stelle, K. S.
  • General Relativity and Gravitation, Vol. 9, Issue 4
  • DOI: 10.1007/BF00760427

Stationary BPS solutions to dilaton-axion gravity
journal, November 1996


Traversable wormholes and non-singular black holes from the vacuum of quadratic gravity
journal, August 2015


Fourth-order gravity as general relativity plus matter
journal, September 1984


Generating branes via sigma models
journal, November 1998


Stability of Schwarzschild black holes in fourth-order gravity
journal, July 1985


Renormalizable asymtotically free quantum theory of gravity
journal, September 1981


Eine Methode zur Konstruktion stationärer EINSTEIN-MAXWELL-Felder
journal, January 1969


Collapse to black holes in Brans-Dicke theory. II. Comparison with general relativity
journal, April 1995

  • Scheel, Mark A.; Shapiro, Stuart L.; Teukolsky, Saul A.
  • Physical Review D, Vol. 51, Issue 8
  • DOI: 10.1103/PhysRevD.51.4236

The Asymptotic Safety Scenario in Quantum Gravity
journal, December 2006

  • Niedermaier, Max; Reuter, Martin
  • Living Reviews in Relativity, Vol. 9, Issue 1
  • DOI: 10.12942/lrr-2006-5

Universal BPS structure of stationary supergravity solutions
journal, July 2009


Energy and supercharge in higher derivative gravity
journal, March 1986


Stability of Schwarzschild black holes in fourth-order gravity revisited
journal, July 2013


Renormalizable asymptotically free quantum theory of gravity
journal, July 1982


Black hole solutions in R 2 gravity
journal, May 2015

  • Kehagias, Alex; Kounnas, Costas; Lüst, Dieter
  • Journal of High Energy Physics, Vol. 2015, Issue 5
  • DOI: 10.1007/JHEP05(2015)143